# SDR AALA990077

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, THREE LIGHT SEGMENTS IN THE AFT CABIN EMERGENCY EXIT FLOOR PATH LIGHTS WERE INOPERATIVE.  REPLACED EMERGENCY FLOOR PATH LIGHT STRIPS IN AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
